RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 25, Number 11  


Ordinary Differential Equations
Solvability of boundary value problems for functional-differential equations with Lipschitz nonlinearities
A. R. Abdullaev
1843
Stability of some control systems with aftereffect
I. M. Anan'evskii, V. B. Kolmanovskii
1848
A general method for searching for solutions with infinite limit values of components in autonomous differential systems with rational right-hand sides
T. S. Bud'ko, A. I. Yablonskii
1852
Solution of a problem of the center “in the large” for a general quadratic differential system
Bularas Driss, N. I. Vulpe, K. S. Sibirskii
1856
Boundedness of the number of orthogonal solutions of the equation $-u"+q(x)u=\lambda u$
V. E. Volkov
1862
On the structure of the solutions of a periodic Pfaffian system with two purely imaginary roots in the characteristic equation
È. I. Grudo
1867
Some applications of the theory of an abstract functional-differential equation. I
G. G. Islamov
1872
The spectral function of a second-order functional-differential operator
È. Kadelburg, M. Martinovič
1882
A problem of Pontryagin
A. Yu. Kolesov, E. F. Mishchenko
1888
Optimal solution of operator equations when the initial data are of finite dimension
V. L. Kolyadin, V. F. Kravchenko
1891
Differential equations with deviating argument that have the properties $A$ and $B$
R. G. Koplatadze
1897
Limit sets for trajectories of dynamical polysystems
N. N. Petrov, I. S. Han
1910
On the theory of reducible functional-differential Itô equations
A. V. Ponosov
1915
Nonlinear differential equations in a class of functions of bounded variation
A. N. Sesekin
1925
Irreducibility of the Schrödinger equation with quasiperiodic potential
Yu. B. Suris
1932
New formulas for the approximate solution of a one-dimensional wave equation
N. E. Tsapenko
1941

Partial Differential Equations
Controllability of systems with distributed parameters that can be described by $m$th-order Goursat–Darboux systems
P. Burgmeier
1947
The basis property of systems of root functions of nonselfadjoint operators, and integrability of nonlinear evolution systems that are associated with the Lax representation. I
V. A. Il'in, K. V. Mal'kov, E. I. Moiseev
1956
Regularization of variational inequalities with pseudomonotone operators on approximately defined domains
O. A. Liskovets
1970
Boundary value problems for degenerate and nondegenerate hyperbolic systems
V. A. Malovichko
1977
Solvability of the first mixed problem for a second-order parabolic equation with discontinuous coefficients
V. M. Mirzoev
1981
Diffraction of waves by a tri-axial ellipsoid
M. V. Fedoryuk
1990

Short Communications
Eigenfunctions and eigenvalues of a nonselfadjoint operator
T. S. Aleroev, B. I. Aleroev
1996
A class of integro-difference equations with oscillating coefficients
A. B. Antonevich, I. Khodzhai
1997
The Hausdorff dimension of attractors of the Lorenz system
V. A. Boichenko, G. A. Leonov
1999
On a connection between maximum principle and dynamic programming in systems with delay
L. E. Zabello, V. S. Smorodin
2001
On the theory of controllability of systems with aftereffect in functional spaces involving constraints on the control
S. A. Minyuk
2003
Some topological properties of generalized solutions of nonlinear control systems
V. E. Pak, A. G. Chentsov
2004
Asymptotics of solutions of boundary value problems for quasilinear singularly perturbed systems
N. G. Panfilov, V. I. Rozhkov
2005
On a generalization of Steklov's decomposability theorem to the case of nonlocal boundary conditions
T. A. Samarskaya
2008
On the existence of a polynomial Lyapunov function
A. Yu. Uteshev
2010
Controllability of linear Cauchy–Kovalevskaya systems with constant coefficients
O. V. Khramtsov
2013
Sufficient conditions for the center for a two-dimensional autonomous system with cubic right-hand sides
A. S. Shube
2014
Topological equivalence of quasihomogeneous systems of differential equations
M. A. Ivanov
2016
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020